Alert archive / North Carolina / Small Craft Advisories in 2021

Small Craft Advisory 23, NWS Wilmington, NC

March 14, 2021

NWS Wilmington, NC issued this small craft advisory at Mar 14, 2021, 1:48 AM EST. It took effect at Mar 15, 2021, 3:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2021, 1:48 AM EST (06:48 UTC)
In effect from
Mar 15, 2021, 3:00 AM EDT
Expired
Mar 16, 2021, 3:25 PM EDT
In force
36 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

327 
WHUS72 KILM 140648
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
148 AM EST Sun Mar 14 2021

AMZ250-252-142000-
/O.NEW.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
148 AM EST Sun Mar 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM EDT MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt 
  expected. Seas 4 to 6 feet.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...From 3 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-142000-
/O.NEW.KILM.SC.Y.0023.210315T1000Z-210316T0200Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
148 AM EST Sun Mar 14 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT MONDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt 
  expected. Seas 4 to 6 feet.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...From 6 AM to 10 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
410 
WHUS72 KILM 141932
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
332 PM EDT Sun Mar 14 2021

AMZ250-252-150400-
/O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
332 PM EDT Sun Mar 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM EDT
MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt 
  expected. Seas 4 to 6 feet.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...From 3 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-150400-
/O.CON.KILM.SC.Y.0023.210315T1000Z-210316T0200Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
332 PM EDT Sun Mar 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EDT
MONDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt 
  expected. Seas 4 to 6 feet.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...From 6 AM to 10 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
414 
WHUS72 KILM 150111
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
911 PM EDT Sun Mar 14 2021

AMZ254-256-151000-
/O.EXT.KILM.SC.Y.0023.210315T1000Z-210316T0400Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
911 PM EDT Sun Mar 14 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM MONDAY TO
MIDNIGHT EDT MONDAY NIGHT...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...From 6 AM Monday to midnight EDT Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ250-252-151000-
/O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
911 PM EDT Sun Mar 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM EDT
MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 4 to 7 ft expected.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...From 3 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dch
895 
WHUS72 KILM 150650
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
250 AM EDT Mon Mar 15 2021

AMZ250-252-152000-
/O.CON.KILM.SC.Y.0023.210315T0700Z-210316T0000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
250 AM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft expected.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-152000-
/O.CON.KILM.SC.Y.0023.210315T1000Z-210316T0400Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
250 AM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

* WHAT...East winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 ft expected.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...From 6 AM this morning to midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
532 
WHUS72 KILM 151938
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
338 PM EDT Mon Mar 15 2021

AMZ250-252-160000-
/O.CON.KILM.SC.Y.0023.000000T0000Z-210316T0000Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
338 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Gusty NE to E winds up to 25 kt and seas 4 to 6 ft 

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-160400-
/O.CON.KILM.SC.Y.0023.000000T0000Z-210316T0400Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
338 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Gusty NE to E winds up to 25 kt with gusts up to 25 kt 
  and seas 4 to 6 ft.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
578 
WHUS72 KILM 152241
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
641 PM EDT Mon Mar 15 2021

AMZ250-252-160800-
/O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1900Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
641 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT TUESDAY...

* WHAT...E winds 15 to 20 kt with gusts up to 25 kt tonight,
  becoming SE 15 to 20 kt with gusts up to 25 kt Tuesday morning.
  Seas 4 to 6 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 3 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-160800-
/O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1000Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
641 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 6 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

dch
011 
WHUS72 KILM 160122
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
922 PM EDT Mon Mar 15 2021

AMZ250-252-160930-
/O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T2200Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
922 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt becoming
  Southeast to South at the same speeds Tue mid to late morning.
  Seas 4 to 7 ft.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 6 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-160930-
/O.EXT.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
922 PM EDT Mon Mar 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT TUESDAY...

* WHAT...East winds 15 to 20 kt with gusts up to 25 kt becoming 
  Southeast at the same speeds Tue morning. Seas 4 to 6 ft.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 9 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
dough
866 
WHUS72 KILM 160715
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
315 AM EDT Tue Mar 16 2021

AMZ250-252-161300-
/O.EXT.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
315 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WHAT...Seas 4 to 6 ft with wind gusts to 25 kts.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ254-256-161300-
/O.CON.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
315 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

* WHAT...Seas 4 to 6 ft with wind gusts to 25 kts.

* WHERE...Northeast South Carolina coastal waters.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
101 
WHUS72 KILM 161256
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
856 AM EDT Tue Mar 16 2021

AMZ254-256-161400-
/O.EXP.KILM.SC.Y.0023.000000T0000Z-210316T1300Z/
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
856 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Winds and seas have dropped below advisory criteria.

$$

AMZ250-252-162000-
/O.CON.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
856 AM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WHAT...Seas 4 to 6 ft with wind gusts to 25 kts.

* WHERE...Southeast North Carolina coastal waters.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS72 KILM 161925
MWWILM

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wilmington NC
325 PM EDT Tue Mar 16 2021

AMZ250-252-162030-
/O.CAN.KILM.SC.Y.0023.000000T0000Z-210317T0600Z/
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out
20 nm-
325 PM EDT Tue Mar 16 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Seas have dropped below advisory criteria.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 12:04 AM EST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 14, 12:04 AM EST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1204 AM EST Sun Mar 14 2021

.SYNOPSIS...
Cloudiness and at or slightly above normal temperatures to
prevail through the weekend, along with a slight chance for
light rain early Sun. A cold frontal passage Sun night will be
followed with cooler temps and a wedge of high pressure with
unsettled weather late Mon into Tue. Low pressure will punch
across the Carolinas late Wed thru Thu along with it's attendant
cold front which may be accompanied with strong thunderstorms
during Thu.

&&

.UPDATE...
Mid-level s/w ridge axis remains west of the ILM CWA with
continued WNW-NW flow aloft. Conveyor of mid and upper level
moisture, confined north of the stalled front located in the
vcnty of the mouth of the Savannah River, will continue
streaming over the ILM CWA overnight thru Sun. Still a shot of
weak isentropic lift early Sun, resulting in a brief period of
clouds AoB 4k feet and the threat of patchy light rain or
drizzle. Have tweaked min temps lower by a degree or 2, mainly
across the NE portions of the ILM CWA based on latest OBS and
18Z model MOS Guidance.

The sfc pg over the Atl Waters has relaxed a good deal from
earlier, and this trend will continue overnight into Sun. Have
tweaked overnight into Sun windspeeds lower by a kt or 3. Seas
will also subside-some given that their overall dominant make-up
comes from the short period wind driven variety.

&&

.NEAR TERM /THROUGH MONDAY/...
A developing storm system along the front range of the Rockies is
forming in association with a strong 500 mb cutoff low. Downstream
ridging exists across the lower Mississippi Valley with a fast 500
mb jet blowing southeasterly over the Ohio Valley and Mid-Atlantic
states. A surface cold front moved south across the Carolinas early
this morning and should stall out near Savannah, GA tonight. A weak
bubble of high pressure will build across northern North Carolina
overnight.

Mid-level clouds that can be traced back to Gulf inflow across east
Texas should continue to move overhead tonight, impeding radiational
cooling and holding lows 48-54, warmest on the SC beaches. Modest
isentropic lift on the 300K surface should develop after midnight
and may result in some patchy light rain and lingering along the
coast through Sunday morning. Forecast PoPs are only 20-30 percent
with no more than a few hundredths of an inch expected anywhere, a
consequence of the weak lift and dry air below the mid-level cloud
base.

Isentropic lift should taper off by noon Sunday. Despite a good
layer of mid-level moisture lingering within the 7-11kft layer, lack
of lift during the afternoon and strengthening mid-March sunshine
means even a couple hours of filtered sunshine can add a lot of heat
to the boundary layer. Model high temperatures are all over the
place Sunday ranging from the 50s in the raw GFS to the mid 70s in
ECWMF MOS data. Without any precip to lock a chilly boundary layer
in place I'm leaning in the warmer direction with upper 60s to near
70 for most areas away from the beaches. Another cold front will
arrive Sunday night, followed by shallow cold advection overnight.
Forecast lows are in the 40s, except near 50 south of Myrtle Beach.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Cool air wedge to keep Monday highs a bit below climatology in both
shallow mixing as well as extensive cloud cover inhibiting
insolation. The wedge will serve as a surface to be overrun for some
light rain though model guidance is in good agreement that it holds
off until nighttime as a weak mid level ridge acts to suppress
through the daytime hours. Light rain then spreads across the area
Monday night into Tuesday. A weak area of low pressure develops and
moves up the coast; it being driven by low level thermal advection
as there is no deep layer forcing for ascent. This is likely the
main reason our QPF prospects remain quite marginal allowing our
river levels to keep falling. Better rain chances may start to
materialize late Tuesday night along a developing warm front to our
south.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Some question as to where a warm front will be located early
Wednesday and thus where the best chance for rain will be located,
some guidance favoring the area while others suppress it at least
partially southward. Soon thereafter a large upper low moving into
the Great Lakes will drive a cold front into the Carolinas. There
will be a narrow but healthy ribbon of moisture surge ahead of this
boundary. Pair this with some healthy mid level forcing and a line
of thunderstorms appears likely to develop and accompany/precede
cold front. If so then low level wind fields will be supportive of
some wind damage in the deeper cells. Cooler and drier air then
filter in for Friday and Saturday assuming the more open solutions
with the upper wave come to pass. Even though we are well into March
(cutoff low season) solutions like the Canadian model seem a bit
extreme.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Mainly VFR over the next 24 hours with MVFR possible during Sun
morning from lowered ceilings with the threat of VCSH.
Otherwise, mid-level cloud decks a varying heights will
dominate ceilings during this period. Winds generally less than
5 kt or completely calm. Directions will vary due to the
relaxed sfc pg and rather loose pattern ahead of the next cold
front.

Extended Outlook...A series of fronts are expected to affect the
Eastern Carolinas Sun Night through the late week period
culminating with a strong CFP Thu. Periodic categorical flight
restrictions possible especially Tue thru Thu.

&&

.MARINE...
A cold front moved south across the area early this morning and will
stall tonight near Savannah, GA. Breezy northeast to east winds are
at their peak now at 15-20 kt and should gradually diminish
overnight as high pressure spreads over coastal North Carolina.
Fairly light northerly winds are expected on Sunday, however a
second surge of stronger winds will develop Sunday night as a
secondary front arrives from the north. Wind speeds could approach
Small Craft Advisory criteria late Sunday night.

The continuing NDBC data outage means there is no data available
from the Frying Pan or Edisto buoys, however UNCW CORMP buoy data
shows 3 foot seas occurring nearshore and 5.6 ft seas at the
offshore Lejeune buoy, fairly close to latest NWPS wave model
output.

Monday through Thursday... Gradient pinches on Monday as high
pressure wedges in from the NNE and gradual pressure falls occur off
the coast along a warm front. A flat to weakly closed low should
pass right up the coast Tuesday morning once again easing the
gradient but also bringing a wide array of wind directions.
Weakening high pressure builds on Wednesday, the flow veering as it
weakens to a warm front impinging from the south. A moderately
strong mid level system well to our west will be driving a cold
front into the Carolinas. The prefrontal south to southwesterly flow
should readily build advisory-worthy seas.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...ILM
UPDATE...DCH
NEAR TERM...TRA
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...MCK
MARINE...ILM
Hazardous weather outlook, Mar 13, 9:52 PM EST, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
952 PM EST Sat Mar 13 2021

AMZ250-252-254-256-150300-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
952 PM EST Sat Mar 13 2021

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

For Mon...Brief small craft advisory conditions possible.
For Thu...Small craft advisory conditions possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-056-150300-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
952 PM EST Sat Mar 13 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

For Thu...Strong to possibly severe thunderstorms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
150300-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
952 PM EST Sat Mar 13 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

For Thu...Strong to possibly severe thunderstorms possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

dch

Nearby

Small Craft Advisories in North Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.